Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1452–1460 (Mi zvmmf1814)  

Application of nonsmooth optimization methods to solving nonlinear operator equations

A. F. Izmailov, A. A. Tret'yakov

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1219 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1391–1399

Bibliographic databases:
UDC: 579.626:519.642.8
MSC: Primary 65J15; Secondary 47J25, 90C52, 65K05
Received: 11.09.1997

Citation: A. F. Izmailov, A. A. Tret'yakov, “Application of nonsmooth optimization methods to solving nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1452–1460; Comput. Math. Math. Phys., 38:9 (1998), 1391–1399

Citation in format AMSBIB
\Bibitem{IzmTre98}
\by A.~F.~Izmailov, A.~A.~Tret'yakov
\paper Application of nonsmooth optimization methods to solving nonlinear operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1452--1460
\mathnet{http://mi.mathnet.ru/zvmmf1814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669142}
\zmath{https://zbmath.org/?q=an:0967.65071}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1391--1399


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1814
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1452

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:153
    Full text:65
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021